Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Derivations of commutative Banach algebras


Author: Philip C. Curtis Jr.
Journal: Bull. Amer. Math. Soc. 67 (1961), 271-273
DOI: https://doi.org/10.1090/S0002-9904-1961-10579-X
MathSciNet review: 0126179
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. G. Bade and P. C. Curtis, Jr., Homomorphisms of commutative Banach algebras, Amer. J. Math. vol. 82 (1960) pp. 589-608. MR 117577
  • 2. I. M. Singer and J. Wermer, Derivations on commutative normed algebras, Math. Ann. vol. 129 (1955) pp. 260-264. MR 70061


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10579-X

American Mathematical Society